# SDR DALA1035309864

- Difficulty date: November 16, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FWD CARGO COMPARTMENT, DURING INSP MATERIAL THINNING INDICATION BETWEEN OUTER SKIN AND INNER DOUBLER AT DME ANTENNA STA 395 MIN. REMAINING MATERIAL .045. DEFER TO ENGINEERING. R & R DOUBLER AND FINGER DOUBLER PN 09-5300-3-14 AND PN 09-5300-3-0015 IAW SRM 51-30-2 AND 51-30-5 P177.
